Alert archive / Wyoming / Tornado Warnings in 2013
Tornado Warning 23, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jun 22, 2013, 3:53 PM MDT for Goshen County, Wyoming. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 3:53 PM MDT (21:53 UTC)
- Expired
- Jun 22, 2013, 4:30 PM MDT
- In force
- 37 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
County Goshen County, WY
The radar
The Cheyenne radar (KCYS), 87 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:54 PM MDT | TORNADO | 10 Sw Veteran, WY | TORNADO TOUCHDOWN AT 354 PM. |
| Jun 22, 3:55 PM MDT | HAIL 1.5 | 6 Sse Yoder, WY | |
| Jun 22, 4:16 PM MDT | HAIL 1 | 3 Sw Yoder, WY | SOME NICKEL SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 10:59 AM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -479 J/kg
- Mixed-layer LCL
- 1617 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
030
WFUS55 KCYS 222153
TORCYS
WYC015-222230-
/O.NEW.KCYS.TO.W.0023.130622T2153Z-130622T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
353 PM MDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 430 PM MDT
* AT 350 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES SOUTHWEST OF VETERAN...AND MOVING EAST
AT 20 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
YODER...HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK
SPRINGS CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4191 10410 4167 10415 4176 10462 4195 10458
TIME...MOT...LOC 2153Z 280DEG 18KT 4183 10447
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
FINCH1 follow-up statement
743
WWUS55 KCYS 222203
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT SAT JUN 22 2013
WYC015-222230-
/O.CON.KCYS.TO.W.0023.000000T0000Z-130622T2230Z/
GOSHEN WY-
403 PM MDT SAT JUN 22 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN GOSHEN COUNTY
UNTIL 430 PM MDT...
AT 359 PM MDT...A CONFIRMED TORNADO WAS LOCATED 9 MILES WEST OF HAWK
SPRINGS...AND MOVING EAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. A TORNADO WAS REPORTED
AT 354 PM BY TRAINED WEATHER SPOTTERS.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
YODER...HAWK SPRINGS...HAWK SPRINGS RECREATION AREA AND HAWK SPRINGS
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4191 10410 4167 10415 4176 10462 4195 10458
TIME...MOT...LOC 2201Z 280DEG 18KT 4182 10442
TORNADO...OBSERVED
HAIL...2.50IN
$$
FINCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 22, 11:42 AM MDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 22, 11:42 AM MDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1142 AM MDT SAT JUN 22 2013 .UPDATE... ISSUED AT 1141 AM MDT SAT JUN 22 2013 THE MAIN CONCERN THIS AFTERNOON LIES IN THE TIMING OF THE JET AND DRY AIR CURRENTLY OVER NORTHERN NEVADA/UTAH. THE LEADING EDGE OF THE DRY AIR APPEARS TO BE ENTERING SOUTHWEST WYOMING. AHEAD OF THIS SYSTEM...DEWPOINTS ARE MAINLY IN THE 50S EXCEPT FOR CARBON COUNTY WHERE THEY ARE MOSTLY IN THE 40S. SHEAR PROFILES IN WESTERN CARBON COUNTY ARE NOT TOO IMPRESSIVE FOR A TORNADO THREAT...DUE TO UNIDIRECTIONAL FLOW. HOWEVER...A FEW STORMS ARE TRYING TO GET GOING IN WESTERN CARBON COUNTY WHICH MAY BE ABLE TO BECOME SEVERE AND PRODUCE A HAIL OR DAMAGING WIND THREAT. THERE ARE A FEW STORMS ALSO MOVING THROUGH NATRONA COUNTY WHICH SHOULD CONTINUE TO PUSH EAST INTO CONVERSE COUNTY BETWEEN 1 AND 2PM. FURTHER EAST...THE SHEAR PROFILE INCREASES DURING THE AFTERNOON WITH 0-6KM SHEAR VALUES APPROACHING 40-50KTS THIS AFTERNOON. CAPE VALUES ALONG AND EAST OF THE LARAMIE RANGE LOOKS TO BE A LITTLE LESS THAN YESTERDAY. HOWEVER...WE ARE STILL LOOKING AT CAPE VALUES APPROACHING 2500-4000J/KG. BASED ON THE CURRENT WATER VAPOR LOOP IT LOOKS AS IF THIS DRIER AIR WILL TRY TO MOVE INTO AREAS ALONG AND EAST OF THE LARAMIE RANGE BETWEEN 22Z-00Z. AHEAD OF THIS DRIER AIR THUNDERSTORMS SHOULD BEGIN TO FORM IN THE LARAMIE RANGE BETWEEN 2 AND 3 PM WHICH SHOULD SHIFT NORTHEAST AT 20 TO 25 MPH WITH THE RIGHT MOVERS GENERALLY EAST AT 20 TO 25 MPH. WOULD NOT BE SURPRISED TO SEE A FEW TORNADOES (POSSIBLY STRONG) DEVELOP AGAIN THIS AFTERNOON WITH THE THE BEST THREATS EXTENDING FROM CONVERSE COUNTY SOUTHEAST INTO THE SOUTHERN NEBRASKA PANHANDLE. THE PROGRESSION OF THOSE STORMS IN NATRONA COUNTY WILL CERTAINLY NEED TO BE WATCHED ESPECIALLY IF THEY BECOME SUPERCELLULAR. NAM IS INDICATING STRONG 0-1KM HELICITY VALUES (100-150KM^2/S^2)SHIFTING STRETCHING FROM CONVERSE SOUTHEASTWARDS THIS AFTERNOON. COX && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 407 AM MDT SAT JUN 22 2013 TODAYS FOCUS WILL AGAIN BE THE POTENTIAL FOR SEVERE WEATHER. THE SETUP TODAY IS FAIRLY SIMILAR TO YESTERDAY BUT THERE ARE SOME DIFFERENCES. MODEL CAPE PROFILES ARE GENERALLY RUNNING 500-1000 J/KG LESS TODAY WHILE 0-6 KM SHEAR IS ABOUT THE SAME AT 45 TO 60 KTS. THE MAIN INSTABILITY IS SLIGHTLY FARTHER SOUTH...LOCATED ACROSS THE SOUTHERN NEBRASKA PANHANDLE INTO FAR SOUTHEAST WYOMING. SOME LOW LEVEL MOISTURE AND INSTABILITY FARTHER WEST TODAY...AS FAR WEST AS CARBON COUNTY SO COULD SEE A FEW THUNDERSTORMS INTO THIS AREA. AGAIN LOOKING EASTERLY FLOW IN THE LOWEST LEVELS WITH WINDS QUICKLY VEERING WESTERLY ALOFT. THIS SHOULD SET THE STAGE FOR SOME DISCRETE STRONGLY ROTATING SUPERCELLS. HAIL WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. HAIL SIZE COULD AGAIN BE QUITE LARGE IN A FEW THUNDERSTORMS GIVEN THE MODEL PROGGED CAPE AND SHEAR PROFILES. MAINLY LOOKING AT SEVERE HAIL IN THE 1 TO 2 INCH RANGE BUT A FEW STORMS COULD PUSH 2.5 TO 2.75 INCHES OR TENNIS BALL TO BASEBALL SIZED. TORNADO THREAT SHOULD BE SOMEWHAT LIMITED GIVEN NO SYNOPTIC BOUNDARY TO FOCUS ON...BUT GIVEN QUICK TURNING IN THE LOW LEVELS AND RELATIVELY LOW LCLS A FEW TORNADOES ARE POSSIBLE. WILL HAVE TO WATCH AND OUTFLOW BOUNDARIES THAT DEVELOP TODAY AS THOSE COULD PROVIDE THE HORIZONTAL VORTICITY NEEDED FOR TORNADO GENESIS. DAMAGING WINDS ARE ON THE LOWER END OF THE SEVERE THREAT BUT STORMS MAY CONGEAL AND FORM AND SQUALL LINE BY THIS EVENING INTO THE NEBRASKA PANHANDLE WHICH COULD ELEVATE THE WIND THREAT SHOULD BOWING SEGMENT DEVELOP. CAPE VALUES ARE LESS THEN IMPRESSIVE ALONG THE LARAMIE RANGE TODAY...THUS THE SEVERE THREAT WILL BE LOW...HOWEVER THE UPPER LEVELS WILL BEGIN TO COOL THIS EVENING AS AN UPPER LEVEL CIRCULATION APPROACHES FROM THE WEST. STEEP MID LEVEL LAPSE RATES DUE TO COOLING ALOFT AND INCREASED UPPER LEVEL FORCING SHOULD KEEP THE HAIL THREAT GOING INTO THE EVENING...ESPECIALLY IN THE NORTHERN LARAMIE RANGE AND ACROSS CONVERSE AND MUCH OF NIOBRARA COUNTIES. ONE OTHER AREA OF CONCERN TODAY IS IN THE WESTERN CWA. LOW LEVEL MOISTURE...ALBEIT SHALLOW HAS SNUCK INTO THIS AREA. EXPECTING AT LEAST A FEW THUNDERSTORM OVER CARBON COUNTY THIS AFTERNOON. HAIL IN NOT REALLY A THREAT WITH THESE STORMS BUT INVERTED-V SOUNDINGS SUGGEST STRONG WIND GUSTS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL RETURN SUNDAY AFTERNOON. MODELS HAVE SOME DISAGREEMENT AS TO WHERE THE MAIN INSTABILITY WILL BE. CONVECTION TODAY AND TONIGHT MAKE IT VERY DIFFICULT TO SAY HOW MOISTURE AND WIND FIELDS WILL RESPOND BY SUNDAY BUT FOR NOW IT APPEARS THE MAIN THUNDERSTORM POTENTIAL WILL BE OVER THE NEBRASKA PANHANDLE AND FAR SOUTHEAST WYOMING. SEVERE THUNDERSTORMS MAY BE POSSIBLE. CAN NOT RULE OUT A FEW THUNDERSTORMS IN THE EAST AGAIN MONDAY AFTERNOON BUT WITH AN UPPER LEVEL RIDGE BUILDING EAST...ANY STORMS SHOULD BE FEW AND FAR BETWEEN. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 315 AM MDT SAT JUN 22 2013 MAINLY DRY AND QUITE WARM CONDITIONS EXPECTED OVER THE CWA THROUGH THURSDAY AS AN UPPER HIGH BUILDS OVER THE 4 CORNERS AREA INTO THE DESERT SW AND INCREASES MID LEVEL TEMPS OVER THE REGION. A GENERALLY DOWNSLOPE FLOW WILL ALSO AID IN PRODUCING THE DRY AND WARM CONDITIONS. BY FRIDAY AN UPPER RIDGE WILL AMPLIFY OVER THE WESTERN CONUS AND TURN THE FLOW MORE NWLY OVER THE CWA. WEAK IMPULSES RIDING SE ON THE FRONT SIDE OF THIS RIDGE WILL PASS ACROSS THE REGION AND SHOULD ALLOW FOR A BIT OF AN INCREASE IN CHANCES FOR SHOWERS AND STORMS AT THAT TIME. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 315 AM MDT SAT JUN 22 2013 VFR EXPECTED OVER ALL TERMINALS INTO THIS AFTERNOON THOUGH SOME PATCHY FOG OR LOW CIGS POSSIBLE FOR A SHORT TIME THIS MORNING MAINLY OVER PARTS OF THE PANHANDLE. SCTD SHOWERS AND TSTRMS EXPECTED TO DEVELOP THIS AFTERNOON OVER AND EAST OF THE MTNS AND PERSIST INTO THIS EVENING WITH ASSOCIATED LOWER CIGS AND VSBYS ALONG WITH GUSTY WINDS. CLEARING LATER THIS EVENING. && .FIRE WEATHER... ISSUED AT 407 AM MDT SAT JUN 22 2013 SHOWERS AND THUNDERSTORMS WILL IMPACT A MAJORITY OF THE FORECAST AREA TODAY. MOST ACTIVITY WILL OCCUR ALONG AND EAST OF THE LARAMIE RANGE WHERE SOME STORMS WILL BE SEVERE...CAPABLE OF PRODUCING STRONG WINDS HEAVY RAIN AND LARGE HAIL. TO THE WEST SOME STRONGER STORMS ARE POSSIBLE WITH GUSTY WINDS BUT STORM COVERAGE SHOULD BE ISOLATED. A FEW THUNDERSTORMS AGAIN POSSIBLE SUNDAY ALONG AND EAST OF THE LARAMIE RANGE WITH DRY CONDITIONS SETING IN ACROSS THE WEST. DRY AND HOT WEATHER WILL SETTLE IN ACROSS THE AREA NEXT WEEK AS AND UPPER LEVEL RIDGE BUILDS ACROSS THE WESTERN CONUS. COULD SEE A PROLONGED PERIOD OF HOT AND DRY SETTING UP AS THE UPPER LEVEL RIDGE LOCKS INTO PLACE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...REC SHORT TERM...RE LONG TERM...RE AVIATION...LIEBL FIRE WEATHER...LIEBL
Hazardous weather outlook, Jun 22, 4:32 AM MDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 432 AM MDT SAT JUN 22 2013 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119- 231100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS WHILE MOVING GENERALLY EASTWARD. SOME STORMS WILL LIKELY BECOME SEVERE EAST OF THE MOUNTAINS WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF THUNDERSTORMS SHOULD OCCUR SUNDAY AFTERNOON AND EVENING WITH SEVERE STORMS POSSIBLE AGAIN. FEWER STORMS SHOULD OCCUR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>116-231100- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 432 AM MDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 22, 2:25 PM MDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
225 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL WHEATLAND 42.05N 104.96W
06/22/2013 E4.25 INCH PLATTE WY LAW ENFORCEMENT
&&
BCHAPMANLocal storm report, Jun 22, 2:28 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 W WHEATLAND 42.05N 104.98W
06/22/2013 E0.75 INCH PLATTE WY TRAINED SPOTTER
LOTS OF HAIL ON THE GROUND SOME STRONGER WIND GUSTS.
&&
BCHAPMANLocal storm report, Jun 22, 2:32 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 25 WNW BILL 43.35N 105.72W
06/22/2013 E0.25 INCH CONVERSE WY TRAINED SPOTTER
HEAVY RAIN ALSO
&&
BCHAPMANLocal storm report, Jun 22, 3:00 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 14 SW CHUGWATER 41.61N 105.01W
06/22/2013 E0.25 INCH LARAMIE WY TRAINED SPOTTER
0.10 RAIN. STORM PASSED THROUGH ABOUT 1/2 HOUR AGO.
&&
BCHAPMANLocal storm report, Jun 22, 3:20 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL 8 N CHUGWATER 41.87N 104.82W
06/22/2013 E0.25 INCH PLATTE WY TRAINED SPOTTER
HARD RAIN
&&
BCHAPMANLocal storm report, Jun 22, 3:38 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
338 PM MDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HAIL 10 NE CHUGWATER 41.86N 104.68W
06/22/2013 E0.25 INCH PLATTE WY TRAINED SPOTTER
HEAVY RAIN ALSO
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:02 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 43 min |
| Jun 21, 6:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 47 min |
| Jun 21, 6:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 48 min |
| Jun 21, 6:46 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 44 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 46 min |
| Jun 21, 7:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 64 min |
| Jun 21, 7:30 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 21, 8:12 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 48 min |
| Jun 21, 8:58 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 47 min |
| Jun 21, 9:12 PM MDT | Special Weather Statement | CYS | Laramie | 33 min |
| Jun 21, 9:37 PM MDT | Special Weather Statement | CYS | Converse | 53 min |
| Jun 22, 12:26 PM MDT | Special Weather Statement | CYS | Albany | 64 min |
| Jun 22, 12:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 48 min |
| Jun 22, 1:19 PM MDT | Special Weather Statement | CYS | 56 min | |
| Jun 22, 1:23 PM MDT | Special Weather Statement | CYS | 67 min | |
| Jun 22, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jun 22, 1:39 PM MDT | Tornado Warning | CYS | Platte | 51 min |
| Jun 22, 1:47 PM MDT | Tornado Warning | CYS | Converse | 43 min |
| Jun 22, 2:25 PM MDT | Tornado Warning | CYS | Goshen, Platte | 50 min |
| Jun 22, 2:27 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 48 min |
| Jun 22, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 45 min |
| Jun 22, 3:15 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 45 min |
| Jun 22, 3:27 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 48 min |
| Jun 22, 3:28 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 47 min |
| Jun 22, 4:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 58 min |
| Jun 22, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 49 min |
| Jun 22, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 46 min |
| Jun 22, 4:44 PM MDT | Tornado Warning | CYS | Goshen | 31 min |
| Jun 22, 4:56 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 4 hr |
| Jun 22, 5:21 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 54 min |
Nearby
Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.